Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 150, NWS Wilmington, OH

May 23, 20114 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 23, 2011, 6:52 PM EDT for 4 counties in Ohio. It was in force for 53 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 6:52 PM EDT (22:52 UTC)
Expired
May 23, 2011, 7:45 PM EDT
In force
53 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Butler County, OH, Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 60 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 7:10 PM EDTTSTM WND DMGDelhi Township, OHLARGE TREE LIMBS SNAPPED.
May 23, 7:12 PM EDTTSTM WND GST 65Bridgetown, OH
May 23, 7:12 PM EDTTSTM WND GST 703 N Cheviot, OH
May 23, 7:15 PM EDTTSTM WND DMGFinneytown, OHTREES DOWNED
May 23, 7:16 PM EDTTSTM WND DMGWyoming, OHTREES DOWNED ACROSS SPRINGFIELD PIKE.
May 23, 7:19 PM EDTTSTM WND DMGNorwood, OHA TREE WAS DOWNED ON A CAR.
May 23, 7:20 PM EDTTSTM WND GST 0Hamilton, OH
May 23, 7:20 PM EDTTSTM WND GST 583 Se Hamilton, OHBUTLER COUNTY REGIONAL AIRPORT.
May 23, 7:22 PM EDTTSTM WND DMGDeer Park, OHTREE DOWNED.
May 23, 7:29 PM EDTTSTM WND GST 61Kluk Lunken Airport, OH
May 23, 7:33 PM EDTTSTM WND GST 535 N Sharonville, OH
May 23, 7:35 PM EDTTSTM WND DMGMiddletown, OHTREE DOWNED
May 23, 7:38 PM EDTTSTM WND GST 632 Sw Wetherington, OH
May 23, 7:38 PM EDTTSTM WND GST 635 N Sharonville, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 4:28 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WUUS51 KILN 232252
SVRILN
OHC017-025-061-165-232345-
/O.NEW.KILN.SV.W.0150.110523T2252Z-110523T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
652 PM EDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  HAMILTON COUNTY IN SOUTHWEST OHIO...
  WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 745 PM EDT.

* AT 651 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF OXFORD TO 6
  MILES WEST OF ALERT TO 12 MILES SOUTHWEST OF NORTH BEND...MOVING
  EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARRISON...
  CLEVES...
  OXFORD...
  ROSS...
  CHEVIOT...
  HAMILTON...
  FAIRFIELD...
  NORTH COLLEGE HILL...

IN ADDITION...SCIPIO...ALERT...OKEANA...REILY...ST. CHARLES...NORTH
BEND...GRANDVIEW AND LAYHIGH ARE NEAR THE PATH OF THESE SEVERE
THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 BETWEEN MILE MARKERS 1 AND 19...
I-71 BETWEEN MILE MARKERS 1 AND 40...
I-75 BETWEEN MILE MARKERS 1 AND 40...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.

&&

LAT...LON 3956 8481 3958 8415 3957 8405 3942 8401
      3910 8407 3908 8443 3911 8444 3912 8447
      3909 8451 3910 8456 3907 8461 3910 8468
      3915 8474 3910 8482
TIME...MOT...LOC 2252Z 259DEG 38KT 3954 8495 3931 8487
          3906 8493

$$
2 follow-up statements
642 
WWUS51 KILN 232307
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
707 PM EDT MON MAY 23 2011

OHC017-025-061-165-232345-
/O.CON.KILN.SV.W.0150.000000T0000Z-110523T2345Z/
BUTLER OH-HAMILTON OH-WARREN OH-CLERMONT OH-
707 PM EDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN CLERMONT...WARREN...HAMILTON AND BUTLER COUNTIES...

AT 703 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OXFORD TO NORTH BEND...MOVING EAST AT 45 MPH.

A TORNADO WARNING IS ALSO IN EFFECT FOR PARTS OF HAMILTON AND BUTLER 
COUNTIES.

LOCATIONS IMPACTED INCLUDE...
ROSS...CHEVIOT...HAMILTON...NORTH COLLEGE HILL...SEVEN MILE...MOUNT
HEALTHY...FAIRFIELD...FOREST PARK...FINNEYTOWN...CINCINNATI...WYOMING
AND SPRINGDALE.

IN ADDITION...MCGONIGLE...MACK SOUTH...MACK NORTH...DENT...
MILLVILLE...COVEDALE...BRIDGETOWN NORTH AND SOMERVILLE ARE NEAR THE
PATH OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 BETWEEN MILE MARKERS 1 AND 19...
I-71 BETWEEN MILE MARKERS 1 AND 40...
I-75 BETWEEN MILE MARKERS 1 AND 40...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3956 8481 3958 8415 3957 8405 3942 8401
      3910 8407 3908 8443 3911 8444 3912 8447
      3909 8451 3910 8456 3907 8461 3910 8468
      3915 8474 3910 8482
TIME...MOT...LOC 2307Z 259DEG 38KT 3948 8471 3909 8471

$$

HATZOS
626 
WWUS51 KILN 232344
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
744 PM EDT MON MAY 23 2011

OHC017-025-061-165-232354-
/O.EXP.KILN.SV.W.0150.000000T0000Z-110523T2345Z/
BUTLER OH-HAMILTON OH-WARREN OH-CLERMONT OH-
744 PM EDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLERMONT...WARREN...
HAMILTON AND BUTLER COUNTIES WILL EXPIRE AT 745 PM EDT...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

ADDITIONAL SEVERE THUNDERSTORM WARNINGS ARE IN EFFECT FOR PARTS OF 
WARREN AND CLERMONT COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER 
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3956 8481 3958 8415 3957 8405 3942 8401
      3910 8407 3908 8443 3911 8444 3912 8447
      3909 8451 3910 8456 3907 8461 3910 8468
      3915 8474 3910 8482
TIME...MOT...LOC 2344Z 259DEG 38KT 3955 8421 3916 8422

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:50 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 23, 5:50 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT MON MAY 23 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL OCCUR THIS EVENING DUE TO A WARM
AND UNSTABLE AIRMASS. A FRONTAL BOUNDARY WILL APPROACH THE AREA
TONIGHT AND REMAIN ACROSS THE AREA FOR MOST OF THE WEEK. THIS WILL
KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
TWO MAIN AREAS OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WEST OF
THE AREA. ONE SLOWER MOVING AREA OF SCATTERED THUNDERSTORMS IS
OVER NORTHERN INDIANA AND ANOTHER AREA MOVING INTO WESTERN
PORTIONS OF INDIANA. BOTH AREAS OF STORMS WILL MOVE THROUGH DURING
THE EVENING HOURS AND THEREFORE A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS EVENING. THE MAIN THREATS FROM THESE STORMS WILL
BE DAMAGING WIND AND LARGE HAIL. FLOODING WILL ALSO BE A CONCERN
WITH THESE STORMS DUE TO HEAVY RAIN THAT OCCURRED YESTERDAY AND
DURING THE OVERNIGHT HOURS. THE SEVERE THREAT WILL MOVE OUT OF THE
AREA BY AROUND MIDNIGHT ALTHOUGH SOME PRECIPITATION WILL LINGER
ACROSS THE AREA.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
FRONTAL BOUNDARY WILL LAY OUT ACROSS THE AREA ON TUESDAY WITH A
SHORT WAVE MOVING THROUGH DURING THE DAY. DUE TO THIS HAVE
INCREASED PRECIPITATION CHANCES TO 100 PERCENT FOR TUESDAY.
PRECIP CHANCES WILL DECREASE AS THIS FEATURE MOVES TO THE EAST
HOWEVER WITH FRONTAL BOUNDARY IN THE VICINITY WILL KEEP
PRECIPITATION IN THE FORECAST OVERNIGHT TUESDAY NIGHT. TEMPERATURES
WILL BE COOLER ACROSS THE NORTH ON TUESDAY AND WARMER ACROSS THE
SOUTH DUE TO BOUNDARY POSITION. WITH EXTENSIVE CLOUD COVER ACROSS
THE AREA TEMPERATURES TUESDAY NIGHT WILL ONLY DROP INTO THE MID
50S TO THE MID 60S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WARM FRONT WILL LIFT ACROSS THE REGION ON WEDNESDAY WITH SHOWERS AND
THUNDERSTORMS LIKELY ALONG AND AHEAD OF THE BOUNDARY WITH ONLY
SCATTERED STORMS IN THE WARM SECTOR. HOWEVER PRECIPITATION COVERAGE
WILL INCREASE SUBSTANTIALLY LATE WEDNESDAY NIGHT AND CONTINUE INTO
FRIDAY. THIS IN RESPONSE TO A CLOSED UPPER LOW IN THE MID
MISSISSIPPI VALLEY OPENING UP AND SLOWLY LIFTING ACROSS THE REGION.
AN ASSOCIATED SURFACE LOW AND COLD FRONT WILL MOVE THROUGH ON
FRIDAY. SUBSIDENCE IN THE WAKE OF THIS SYSTEM SHOULD BRING A LULL IN
PRECIPITATION FRIDAY NIGHT. BUT NEXT SHORT WAVE WILL BE APPROACHING
THE GREAT LAKES ON SATURDAY.

ALTHOUGH MODELS HAVE SHIFTED AWAY FROM THE FORECAST OF ANOTHER
CLOSED LOW DEVELOPING...IT STILL APPEARS TO BE UNSETTLED ACROSS THE
FORECAST AREA THROUGH THE HOLIDAY WEEKEND AS NUMEROUS SHORT WAVES
MOVE THROUGH THE GREAT LAKES IN FAST FLOW. THIS PATTERN WILL KEEP A
CHANCE OF SHOWERS AND THUNDERSTORMS IN FOR EACH DAY. BUT
TEMPERATURES SHOULD BE CLOSE TO OR EVEN SLIGHTLY ABOVE NORMAL AS
OPPOSED TO THE PREVIOUS COOL SOLUTION.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
SQUALL LINE PROGRESSING QUICKLY EAST ACROSS SOUTHERN INDIANA LATE
THIS AFTERNOON. CURRENT TIMING HAS THIS TO THE WESTERN TAF SITES
AROUND 23Z. AIRMASS AHEAD OF THIS IS MODERATELY UNSTABLE SO
EXPECT IT TO PUSH ACROSS OUR ENTIRE AREA THROUGH EARLY EVENING.
WIND GUST TO AROUND 50 KNOTS WILL BE POSSIBLE WITH THE SQUALL LINE
AS IT MOVES THROUGH. SOME SHORT WAVE ENERGY PUSHING DOWN ACROSS
NORTHERN INDIANA AND NORTHERN OHIO COULD ALLOW ACTIVITY TO LINGER A
LITTLE LONGER AT KCMH/KLCK. ONCE PCPN MOVES THROUGH LATER THIS
EVENING...EXPECT A BREAK IN PCPN THROUGH THE OVERNIGHT HOURS INTO
TUESDAY MORNING. A BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA
THROUGH THE DAY ON TUESDAY AND AS WE DESTABILIZE THROUGH THE
AFTERNOON...SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP THROUGH THE
LATER PART OF THE TAF PERIOD.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, May 23, 5:48 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT MON MAY 23 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-242200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
548 PM EDT MON MAY 23 2011

...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. SOME OF THESE
STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING
THE MAIN THREATS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
FLOODING WILL ALSO BE A CONCERN DUE TO ALREADY SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS
OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. SEVERAL ROUNDS
OF SEVERE WEATHER WILL BE POSSIBLE TUESDAY AFTERNOON ACROSS SOUTHERN
OHIO AND NORTHERN KENTUCKY AND THEN THE ENTIRE REGION ON WEDNESDAY.

DUE TO THE REPEATED PERIODS OF THUNDERSTORMS WHICH MAY OCCUR THIS
WEEK THERE IS ALSO A POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, May 23, 6:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     NAPOLEON                39.21N 85.33W
05/23/2011                   RIPLEY             IN   LAW ENFORCEMENT

            BARN DESTROYED. NUMEROUS TREES DOWN ACROSS THE COUNTY.

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:10 PM EDTAreal Flood WarningILNAdams, Highland, Pike, Scioto4 hr
May 23, 2:37 AM EDTSpecial Weather StatementILNButler, Darke, Hamilton, Miami, Montgomery, Preble53 min
May 23, 3:41 AM EDTSpecial Weather StatementILNButler, Champaign, Clark, Clermont, Clinton, Greene and 8 more64 min
May 23, 4:48 AM EDTSpecial Weather StatementILNButler, Clark, Clinton, Delaware, Fayette, Franklin and 8 more57 min
May 23, 5:51 AM EDTSpecial Weather StatementILNClinton, Delaware, Fayette, Franklin, Greene, Madison and 2 more54 min
May 23, 6:12 AM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Highland63 min
May 23, 6:24 AM EDTAreal Flood WarningILNClinton, Fayette, Greene, Madison, Pickaway, Ross and 1 more3 hr
May 23, 6:47 AM EDTFlash Flood WarningILNClinton, Fayette, Franklin, Greene, Madison, Pickaway3 hr
May 23, 9:40 AM EDTAreal Flood WarningILNPickaway3 hr
May 23, 6:22 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer53 min
May 23, 6:30 PM EDTSevere Thunderstorm WarningILNButler, Darke, Preble60 min
May 23, 6:57 PM EDTTornado WarningILNButler, Hamilton30 min
May 23, 7:08 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Darke, Hardin, Logan, Mercer and 1 more67 min
May 23, 7:11 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton49 min
May 23, 7:16 PM EDTSevere Thunderstorm WarningILNButler, Champaign, Clark, Darke, Greene, Miami and 4 more59 min
May 23, 7:16 PM EDTTornado WarningILNButler, Clermont, Hamilton, Warren32 min
May 23, 7:35 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 1 more40 min
May 23, 7:36 PM EDTTornado WarningILNDarke, Miami39 min
May 23, 7:40 PM EDTTornado WarningILNMiami, Shelby35 min
May 23, 7:56 PM EDTTornado WarningILNChampaign, Clark, Greene34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.